The Estimation of the Odds Ratio by Peto's Method

William F Scott

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)45-48
    Number of pages3
    JournalMathematical Sciences
    Volume29
    Publication statusPublished - 2004

    Cite this

    The Estimation of the Odds Ratio by Peto's Method. / Scott, William F.

    In: Mathematical Sciences, Vol. 29, 2004, p. 45-48.

    Research output: Contribution to journalArticle

    Scott, William F. / The Estimation of the Odds Ratio by Peto's Method. In: Mathematical Sciences. 2004 ; Vol. 29. pp. 45-48.
    @article{b29ea7870c19425b85e1bce04ccc70f6,
    title = "The Estimation of the Odds Ratio by Peto's Method",
    author = "Scott, {William F}",
    year = "2004",
    language = "English",
    volume = "29",
    pages = "45--48",
    journal = "Mathematical Sciences",
    issn = "0312-3685",
    publisher = "Applied Probability Trust",

    }

    TY - JOUR

    T1 - The Estimation of the Odds Ratio by Peto's Method

    AU - Scott, William F

    PY - 2004

    Y1 - 2004

    M3 - Article

    VL - 29

    SP - 45

    EP - 48

    JO - Mathematical Sciences

    JF - Mathematical Sciences

    SN - 0312-3685

    ER -